Journal of Mathematical Finance

Vol.4 No.3(2014), Paper ID 45110, 13 pages

DOI:10.4236/jmf.2014.43013

 

The Unexplainable Nature of Momentum Portfolio Returns

 

David J. Moore, George C. Philippatos

 

College of Business, Administration, California State University, Sacramento, USA
Department of Finance, University of Tennessee, Knoxville, USA

 

Copyright © 2014 David J. Moore, George C. Philippatos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Moore, D. and Philippatos, G. (2014) The Unexplainable Nature of Momentum Portfolio Returns. Journal of Mathematical Finance, 4, 135-147. doi: 10.4236/jmf.2014.43013.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.